# SDR ASOA201804107056

- Difficulty date: April 10, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 145468
- Aircraft time: 36,580 hours, 28,702 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426003
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FORWARD YOKE, LOWER FORWARD LUG FITTING CRACKED. REMOVED AND REPLACED CRACKED YOKE FITTING. AIRCRAFT STILL IN MAINTENANCE.
